MathSciNet Relay Station
MathSciNet bibliographic data
MR514840 12A35 (10A40 12A50)
Ernvall, Reijo Corrigenda: "Cyclotomic invariants and $E$-irregular primes'' (Math. Comp. 32 (1978), no. 142, 617–629) by Ernvall and T. Metsänkylä. Math. Comp. 33 (1979), no. 145, 433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement